# SDR AALA202103199014

- Difficulty date: March 12, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Failed
- Location: Pax Door
- Part time: 18,424 hours, 7,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 DAMPER AND EMERGENCY OPERATION CYLINDER FAILED DAMPING FUNCTIONAL TEST. REPLACED DAMPER AND EMERGENCY OPERATION CYLINDER ASSEMBLY PER AMM 52-11-14.
